Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child having light fever, stomach ache, having metallic smelling breath. Reason for above symptoms?

My Son 4 1/2 had a slight temperature yesterday & i kept him off school, he rested all day (very unusual). He complained of a stomach ache i didnt feed him anything-liquids & jelly only, Today he has metallic smelling breath & complaining of stomach ache but not sure about that. Hes had several bouts of tonsilitis . Any ideas? No other symptons. thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hey ! Possibly your son has got infection in the lymph nodes in abdomen known as mesenteric adenitis. Nothing serious, excepting that sometimes it may mimic the symptoms of a few abdominal conditions possibly requiring surgery. However if the pain persists, then you have to get your son examined by a surgeon. I wish your son an early recovery.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor